Primitive points on elliptic curves
Compositio Mathematica, Volume 58 (1986) no. 1, p. 13-44
@article{CM_1986__58_1_13_0,
     author = {Gupta, Rajiv and Ram Murty, M.},
     title = {Primitive points on elliptic curves},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     pages = {13-44},
     zbl = {0598.14018},
     mrnumber = {834046},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__58_1_13_0}
}
Gupta, Rajiv; Ram Murty, M. Primitive points on elliptic curves. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 13-44. http://www.numdam.org/item/CM_1986__58_1_13_0/

[1] E. Bombieri: Le grand crible dans la théorie analytique des nombres. Société mathematique de France. Asterisque 18 (1974). | MR 371840 | Zbl 0292.10035

[2] J. Coates and A. Wiles: On the conjecture of Birch and Swinnerton-Dyer, Inv. Math. 39 (1977) 223-251. | MR 463176 | Zbl 0359.14009

[3] E. Fouvry and H. Iwaniec: Primes in arithmetic progressions. Acta Arithmetica 42 (1983) 197-218. | MR 719249 | Zbl 0517.10045

[4] R. Gupta: Fields of division points of elliptic curves related to Coates-Wiles, Ph.D. Thesis, M.I.T. (1983).

[5] R. Gupta and M. Ram Murty: A remark on Artin's conjecture Inv. Math. 78 (1984) 127-130. | MR 762358 | Zbl 0549.10037

[6] C. Hooley: On Artin's conjecture. J. reine angew. Math. 225 (1967) 209-220. | MR 207630 | Zbl 0221.10048

[7] C. Hooley: Applications of sieve Methods to the Theory of Numbers. Cambridge Univ. Press, London (1976). | MR 404173 | Zbl 0327.10044

[8] M. Huxley: The large sieve inequality for algebraic number fields III, Zero density results. J. London Math. Soc. 3 (1971) 233-240. | MR 276196 | Zbl 0213.07101

[9] H. Iwaniec: Rosser's sieve. Acta Arith. 36 (1980) 171-202. | MR 581917 | Zbl 0435.10029

[10] J. Lagarias and A. Odlyzko: Effective versions of the Cebotarev density theorem. In: A. Frolich (ed.), Algebraic Number Fields. Proceedings of the 1975 Durham Symposium, Academic Press, London and New York (1977). | MR 447191 | Zbl 0362.12011

[11] S. Lang: Elliptic Curves and diophantine Analysis. Springer-Verlag (1978). | MR 518817 | Zbl 0388.10001

[12] S. Lang and H. Trotter: Primitive points on elliptic curves. Bull. Amer. Math. Soc. 83 (1977) 289-292. | MR 427273 | Zbl 0345.12008

[13] M. Ram Murty: On Artin's conjecture. J. Number Theory 16 (1983) 147-168. | Zbl 0526.12010

[14] K. Ribet: Dividing Rational points on abelian varieties of CM type. Comp. Math. 33 (1976) 69-74. | Numdam | MR 424823 | Zbl 0331.14020

[15] J.P. Serre: Quelques applications du théorème de densité de Chebotarev. Publ. Math. I.H.E.S. 54 (1982) 123-201. | Numdam | MR 644559 | Zbl 0496.12011

[16] W. Schaal: On the large sieve method in algebraic number fields. J. Number Theory 2 (1970) 249-270. | MR 272745 | Zbl 0198.07101

[17] A. Walfisz: Über Gitterpunkte in mehrdimensionalen Ellipsoiden III. Akh. Math. Zietschr. 27 (1978) S. 245-268. | JFM 53.0158.02 | MR 1544910